Skip to Content
- Q. What happens if I overdose on Sinarest?
- Q. What happens if I miss a dose of Sinarest?
- Q. What happens if I eat expired Sinarest?
- Q. What is the onset time of Sinarest?
- Q. Till when does the effect of Sinarest stay?
- Warnings When Taking Sinarest
- Are There Any Reported Allergic Reactions to Sinarest?
- What are the effects of Sinarest tablets on organs?
- 1. Food Interactions with Sinarest
- 2. Medicines Interactions with Sinarest
- 3. Effects of Sinarest on Lab Tests
- 4. Sinarest ’s interactions with Pre-existing Conditions/Diseases
- Q. Can I have Sinarest with alcohol?
- Q. Any particular food item to be avoided?
- Q. Can I have Sinarest when pregnant?
- Q. Can I have Sinarest when feeding a baby?
- Q. Can I drive after taking Sinarest?
- Storage requirements for Sinarest Tablets
- Q. What is Sinarest?
- Q. How long does it take for Sinarest to show results?
- Q. Should Sinarest be taken on an empty stomach?
- Q. Does Sinarest make you drowsy?
- Q. What should be the time gap between the consumption of 2 Sinarest Tablets?
- Q. Should I complete the whole cycle of the medicine even if cured?
- Q. Does Sinarest effect my menstrual cycle?
- Q. Is Sinarest safe for children?
- Q. Are there any symptoms that I should consider before taking Sinarest?
- Q. Is Sinarest legal in India?
What is Sinarest?
It is a medicine which is used for prevention or treatment of symptoms like allergic reactions, common cold, fever and runny nose etc. Sleepiness, Drowsiness and Dry mouth are the most commonly seen side effects at repetitive doses. It should be totally avoided in case of liver and kidney diseases, and in patients with glaucoma, epilepsy and allergic reactions with Sinarest.
Sinarest Composition: Chlorpheniramine 2mg + Paracetamol 500mg + Phenylephrine 10mg.
Manufactured By: Centaur Pharmaceuticals Pvt Ltd.
Prescription: Required as it belongs to Schedule ‘H’ but it is also available as OTC
Form: Tablets, drops and syrups
Price: Rs 46.14 for 10 tablets.
Expiry/Shelf Life: 24 months from the date of manufacturing
Type of Drug: Anti histamine + Anti pyretic + Decongestant
Uses of Sinarest
Sinarest is used for the prevention and treatment of the following conditions:
- Cold: Used in cases of cold to relieve the patient from symptoms of cold.
- Fever: Used in cases of fever as it contains Paracetamol, which is Anti pyretic in nature.
- Headache: Used in cases of Headache as it contains Paracetamol, that acts as analgesic in nature.
- Nasal Congestion: Used in cases of Nasal decongestion as it contains Phenylephrine, that is decongestant in nature.
- Joint Pain: Used in cases of joint pain to relieve the joint pain.
- Allergic Conditions: Used to prevent or treat conditions like Sneezing, Watery eyes, itching
- Flu: Used as an effective drug against all the symptoms of flu.
- Ear Pain: Used in cases of ear pain.
- Menstrual pain: Used to treat and manage pain during menstruation (period pain).
How does Sinarest work?
- Sinarest is composed of Chlorpheniramine, Paracetamol and Phenylephrine
- Paracetamol blocks the Cyclo-oxygenase (COX) enzymes (natural enzymes of body) which further blocks prostaglandins secretion, prostaglandins are responsible for redness, pain and swelling at the site of injury. Therefore, blocking COX blocks prostaglandins as well, leading to pain cessation, increased blood flow through skin and loss of heat and sweating which lowers the fever.
- Phenylephrine is adrenergic receptor agonist, so it blocks the secretions of body and also constricts the blood vessel which treats watery eyes, nasal congestion, runny nose etc.
- Chlorpheniramine acts by blocking the action of histamine as it is anti-histamine and treats allergic symptoms.
How to take Sinarest?
- Sinarest is usually available in tablet and syrup form.
- Tablets are usually administered orally (Via mouth) with a glass of water as instructed by the doctor. It should be taken with food or after food, and not with an empty stomach as the acidic contents of the empty stomach may affect the pharmacological activity of tablet and can even affect the stomach.
- The tablet should never be crushed or chewed.
- Before consuming the suspension form of Sinarest, it should be shaken up properly to have a homogenous mix of medication and a measuring cup should be used always for correct dose administration.
- It is recommended for a patient to go through the leaflet inside the package thoroughly to have a better understanding about the drug.
Also Read: Signoflam Price | Sibelium Price | Serratiopeptidase Price
Common Dosage for Sinarest
- The dosage of the drug is to be decided by the doctor for every individual as per the age, weight, mental status, allergic history and health status of the patient.
- Common dose of Sinarest in adults is 1 tablet 2-3 times a day or as decided by the doctor as per the severity of the symptoms.
- Common dose of Sinarest in children is 5-10ml 2-3 times a day or as advised by the paediatrician.
- The gap of atleast 4-6 hours should be there between the two doses.
Q. What happens if I overdose on Sinarest?
Overdose of Sinarest can increase the chances of side effects like excessive drowsiness or dizziness and can also affect the liver in severe cases of high overdose. The doctor should be consulted immediately in case of Sinarest overdose and gastric emptying (gastric lavage) is to be performed as a treatment measure.
Q. What happens if I miss a dose of Sinarest?
Sinarest may not exhibit the desired effects as a certain amount of drug should always be present in the systemic circulation of the body to exhibit beneficial effects.
The missed dose of Sinarest should be consumed as soon as you remember it. But, it is not advisable to consume the missed dose if it’s already time to take the second dose as it may lead to drug toxicity or drug overdose.
Q. What happens if I eat expired Sinarest?
A single dose of expired Sinarest is very unlikely to cause an adverse event as it might have lost its efficacy and potency. However, one should abstain from consuming expired drug and the doctor should be immediately consulted if one feels any undesirable symptoms after consuming the expired drug.
Q. What is the onset time of Sinarest?
- Sinarest tablet reaches its peak effect or maximum action within about 30 minutes to 1 hour of oral administration.
- It is advised to keep 4-6 hours interval between two doses of Sinarest.
Q. Till when does the effect of Sinarest stay?
The effect of Sinarest lasts for an average of 6-8 hours after oral administration of the drug.
When to Avoid Sinarest?
Do not Consume Sinarest Tablets:
- Allergy: In known cases of history of allergy to Aspirin or other NSAIDs like Diclofenac.
- Glaucoma: In known cases of glaucoma, it should be avoided.
- Epilepsy: In known cases of epilepsy, as it might worsen the condition.
- Kidney Diseases: In cases or history of kidney impairment.
- Liver Diseases: In cases of past or current condition of Liver problems or diseases.
Precautions While Taking Sinarest:
- Empty Stomach: Do not consume Sinarest empty stomach especially in cases of gastric diseases as it can worsen the condition of the stomach and absorption of Sinarest is affected when consumed empty stomach.
- Allergic Reaction: Any allergic reaction after taking Sinarest should be immediately reported to the doctor.
- Avoid Overdosage: Drug overdose should be avoided as it can lead to toxicity.
- Time Interval: A gap of 4-6 hours should be maintained between the two doses to avoid increased levels of drug in the blood as it can lead to toxicity.
Warnings When Taking Sinarest
- Consuming more than the daily prescribed dose may lead to toxicity or other undesirable effects.
- Sinarest should not be administered to patients with hypothyroidism and alcoholics
Also Read: Soframycin Side Effect | Sompraz 40 Side Effect
Side-Effects of Sinarest
The side effects associated with Sinarest Tablets used for different treatments are:
- Sleepiness (common)
- Breathing difficulty (less common)
- Dizziness (common)
- Nausea (less common)
- Vomiting (less common)
- Rashes (less common)
- Dry mouth (common)
- Insomnia (rare)
- Abdominal pain (less common)
Are There Any Reported Allergic Reactions to Sinarest?
Possible allergic reactions reported for Sinarest tablets are:
- Rashes (less common)
- Swelling of eyelids, face, lips, mouth or tongue (less common)
- Breathlessness. (less common)
What are the effects of Sinarest tablets on organs?
- The dose of Sinarest should be reduced in patients suffering from liver diseases as high dose of Paracetamol can increase the chances of further damage to liver.
- The doctor should be consulted before taking Sinarest Tablets if one is suffering from kidney disease as suitable dose adjustment and monitoring of kidney functions is mandatory in such cases.
Drug Interactions to be Careful About
One needs to be careful of certain drug interactions when consuming Sinarest. These may span from certain food items to other medicines to some tests which should not be taken right after consuming Sinarest. We explore these n details below.
1. Food Interactions with Sinarest
No particular food item to be avoided.
2. Medicines Interactions with Sinarest
All the possible drug interactions might not be listed here. It is always advised that the patient must inform the physician about of all the drugs/products you use. You must also inform about the herbal products that you are consuming. You must not modify the drug regimen without your doctor’s approval.
The common drug interactions have been noticed with the following drugs:
- Alcohol (moderate)
- Phenytoin (moderate)
- Digoxin (mild)
- Anti hypertensives (moderate)
- Antifungals like ketoconazole (mild)
- Antipsychotics (moderate)
3. Effects of Sinarest on Lab Tests
Sinarest should be avoided for three days prior to allergic skin test as it can affect the allergy test results.
4. Sinarest ’s interactions with Pre-existing Conditions/Diseases
Any Liver diseases or allergic reactions should be taken into consideration.
Q. Can I have Sinarest with alcohol?
No. There is an increased risk of inducing drowsiness with alcohol so, alcohol should be avoided. The consulting physician should be informed if you’re consuming alcohol.
Q. Any particular food item to be avoided?
Q. Can I have Sinarest when pregnant?
No, Sinarest is not recommended for pregnant women as it is not considered safe for pregnant women and may harm the foetus. The doctor should always be notified if you are pregnant or plan to become pregnant.
Q. Can I have Sinarest when feeding a baby?
No, Sinarest is not recommended for lactating mother. The doctor should always be informed if you are breastfeeding your child.
Q. Can I drive after taking Sinarest?
One can drive after taking Sinarest but should avoid driving if any dizziness or drowsiness occurs.
Buyer’s Guide – Sinarest Composition, Variant and Price
|Sinarest nasal Drop||Oxymetazoline hydrochloride 0.5mg||Rs. 72.69 for 1 pack|
|Sinarest levo tablet||Phenylephrine 10mg + Levocetirizine 2.5mg||Rs. 79.33 for 15 tablets|
|Sinarest 60ml Syrup||Chlorpheniramine 1mg + Paracetamol 125 mg + Phenylephrine 5mg + Sodium citrate 60mg||Rs. 73.42 for 1 pack|
|Sinarest AF 15ml Drops||Chlorpheniramine 1mg + Phenylephrine 2.5mg/ml||Rs. 63.53 for 1 pack|
Buy & Get Minimum 20% Discount: Practo Coupons
Substitutes of Sinarest
The following are alternative drugs for Sinarest:
- Flucold Tablet:
- Manufactured by – Wallace
- Price – Rs. 21.38
- Tuscold Tablet:
- Manufactured by – Med Manor Oraganics.
- Price – Rs. 40
- Theocold Tablet:
- Manufactured by – Theo Pharma Pvt Ltd.
- Price – Rs. 26.25
- Febrex Plus Tablet:
- Manufactured by – Indoco Remedies Ltd.
- Price – Rs. 42.10
Storage requirements for Sinarest Tablets
- Sinarest Tablet should be stored in a cool, moisture-free place at temperature below 25o C
- Drug should be kept out of children’s reach.
FAQs – 10 Important Questions Answered about Sinarest
Q. What is Sinarest?
Ans. Sinarest is a combination of antihistamine and antipyretic drugs namely Chlorpheniramine, Paracetamol and Phenylephrine
It is a multipurpose drug, which is used for treating multiple symptoms like runny nose, itching, allergic reaction, fever, watery eyes etc.
Q. How long does it take for Sinarest to show results?
Ans. Sinarest tablet shows effect within about 30 minutes to 1 hour of oral administration.
Q. Should Sinarest be taken on an empty stomach?
Ans. Sinarest should not be taken empty stomach and may cause stomach irritation.
Q. Does Sinarest make you drowsy?
Ans. Sinarest may cause drowsiness in few cases but it varies with every individual.
Q. What should be the time gap between the consumption of 2 Sinarest Tablets?
Ans. Ideal time gap of atleast 4-6 hours should be there between two doses to avoid Sinarest toxicity or overdose.
Q. Should I complete the whole cycle of the medicine even if cured?
Ans. Sinarest should never be stopped in between the cycle without consulting with the doctor.
The doctor should be the one to decide when and how to stop the cycle of Sinarest.
Q. Does Sinarest effect my menstrual cycle?
Ans. No, it does not affect the menstrual cycle. Always consult the doctor in case of pre existing menstrual problems before consuming the drug
Q. Is Sinarest safe for children?
Ans. Sinarest should not be administered to children without consulting paediatrician.
Q. Are there any symptoms that I should consider before taking Sinarest?
Ans. Any liver problems, allergic reactions are to be taken into consideration before taking Sinarest
Q. Is Sinarest legal in India?
Ans. Yes, it is legal in India.
Also read about other medicines: Spasmonil | Sporlac | Susten 200
Disclaimer – The information provided above is to the best of our research and knowledge. However, you are recommended to consult a physician before consuming the drug.